|Weight:||2 mg/5 ml|
|Therapeutic Class:||Sedating Anti-histamine|
|Manufacturer:||Square Pharmaceuticals Ltd.|
|Last Updated:||2020-11-21 18:15:00|
Antista Syrup contains Chlorpheniramine Maleate. Antista uses:
Indicated mainly in allergic conditions including urticaria, sensitivity reactions, angioneurotic oedema, seasonal hay fever, vasomotor rhinitis, cough, common cold, motion sickness.
Antista Syrup contains Chlorpheniramine Maleate 2 mg/5 ml. Antista doses:
Adults: 4 mg 3-4 times daily.
Drowsiness, dizziness, headache, psychomotor impairment, urinary retention, dry mouth, blurred vision and gastro intestinal disturbances, paradoxical stimulation may rarely occur, especially in high dosage or in children.
Chlorpheniramine is an alkylamine antihistamine. It is one of the most potent H1 blocking agents and is generally effective in relatively low doses. Chlorpheniramine is not so prone to produce drowsiness, readily absorbed from the gastro-intestinal tract, metabolised in the liver and excreted usually mainly as metabolised in the urine.
Chlorpheniramine may produce mild sedation and it is advised that patients under continuous treatment should avoid operating machinery. Not recommended during pregnancy & lactation.
Alcohol, CNS depressants, anticholinergic drugs, MAOIs.
Pregnancy Category B. Either animal-reproduction studies have not demonstrated a foetal risk but there are no controlled studies in pregnant women or animal-reproduction studies have shown an adverse effect (other than a decrease in fertility) that was not confirmed in controlled studies in women in the 1st trimester (and there is no evidence of a risk in later trimesters).
There is no definite contraindication to therapy. It should be used with caution in epilepsy, prostatic hypertrophy, glaucoma and hepatic disease. The ability to drive or operate machinery may be impaired.
Antista Syrup price in Bangladesh 30.49